Synthroid - I was getting hives when I was taking sythroid, so my doctor told me to stop, I stopped?
- 14 Mar 2014 by Amandamichelle
- 31 July 2018 (14 days ago)
- synthroid, hives, doctor, medication
... taking the medication but I'm still getting a few hives but it's not as intense and not as itchy. Is it normal for hives to continue after stopping medication?
The hives obviously weren't caused by the synthroid. It would be unlikely since its replacing a hormone in your body.
So, were you really taking Synthroid or the generic Levothyroxine? Did your doctor switch you to another thyroid medication? Did he find out which of the ingredients caused the hives so you can avoid it in the future with other drugs?
I didn't get put on new medication yet, my doctor referred me to an endocrinologist and then take it from there I guess.
Very interesting! I take 225 mcg of synthroid and have mad crazy hives! I'm going to skip a couple of days and see what happens.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2011 • 4 answers
Posted 1 Dec 2013 • 1 answer
Posted 26 Nov 2014 • 1 answer
Posted 28 May 2016 • 4 answers
Posted 28 Jul 2017 • 1 answer